# SDR UPS05845594

- Difficulty date: September 6, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 87,359 hours, 25,121 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 56423421
- Part serial: TAG00736358
- Condition: Cracked
- Location: Te Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 STA 3 LT FLAP TRACK ATTACH POINT IS CRACKED.  REMOVED AND REPLACED STA 3 LT FLAP TRACK ATTACH POINT FITTING IAW DC-8  SRM 51-3-0, 51-1-21, AND 51-1-20D.
